# SDR 99ZZZM796

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852CA
- Make and model: Beech 1900D
- Aircraft serial: UE55
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044800
- Condition: Seized
- Location: Left
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON A NORMAL ENGINE START AT GATE, LEFT ENGINE EMITTED AN ABNORMAL PITCH NOISE FOLLOWED BY A DROP IN N1 SPEED AND A RISE IN ITT INDICATION.  OTHER ENGINE INDICATIONS ALSO, INDICATED ABNORMAL INDICATIONS.  ENGINE WAS REPLACED.  (M)
